Alert archive / Montana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS Great Falls, MT

June 15, 2025Cascade County, Chouteau County, Teton County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 15, 2025, 3:49 PM MDT for Cascade County, Chouteau County, Teton County, Montana. It was in force for 41 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2025, 3:49 PM MDT (21:49 UTC)
Expired
Jun 15, 2025, 4:30 PM MDT
In force
41 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cascade County, MT, Chouteau County, MT, Teton County, MT

The radar

The Great Falls radar (KTFX), 38 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:55 PM MDTTSTM WND GST 687 Nnw Black Eagle, MTAmbient weather station.
Jun 15, 3:58 PM MDTTSTM WND GST 521 Ese Malmstrom Afb, MTAWOS station KGFA Malmstrom AFB.
Jun 15, 4:00 PM MDTHAIL 11 W Black Eagle, MTQuarter size hail reported.
Jun 15, 4:00 PM MDTHAIL 12 W Black Eagle, MTQuarter size hail reported.
Jun 15, 4:00 PM MDTHAIL 12 Wnw Great Falls, MTPublic report with image of quarter sized hail next to a quarter for reference.
Jun 15, 4:00 PM MDTHAIL 18 Nne Black Eagle, MTTrained spotter reports quarter size hail along with 30 to 50 mph winds along highway 87 north of the Republic Services Landfill and south of Dent Bridge Road.
Jun 15, 4:00 PM MDTHAIL 1.51 Wnw Black Eagle, MTPublic report with image of ping pong sized hail near North Middle School.
Jun 15, 4:05 PM MDTHAIL 12 W Black Eagle, MTSocial media report of three quarter of an inch to an inch sized hail.
Jun 15, 4:06 PM MDTHAIL 11 Nw Black Eagle, MTSocial media report of 1 inch hail. Time and location estimated.
Jun 15, 4:10 PM MDTHAIL 12 Wnw Great Falls, MTQuarter size hail reported.
Jun 15, 4:10 PM MDTHAIL 19 Sw Floweree, MTTrained spotter reports quarter size to slightly larger than quarter size hail.
Jun 15, 4:30 PM MDTHAIL 1.75Highwood, MTSocial media image of approximately golf ball sized hail in Highwood. Time estimated using radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:15 PM MDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 9.8 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2025-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2025-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
1463 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS55 KTFX 152149
SVRTFX
MTC013-015-099-152230-
/O.NEW.KTFX.SV.W.0049.250615T2149Z-250615T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
349 PM MDT Sun Jun 15 2025

The National Weather Service in Great Falls has issued a

* Severe Thunderstorm Warning for...
  Eastern Teton County in north central Montana...
  Southwestern Chouteau County in north central Montana...
  Northeastern Cascade County in central Montana...

* Until 430 PM MDT.

* At 349 PM MDT, severe thunderstorms were located along a line
  extending from 12 miles east of Power to 9 miles northwest of Black
  Eagle to 7 miles northwest of Great Falls, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Great Falls, Belt, Black Eagle, Highwood, Carter, Floweree, Ulm,
  Portage, Malmstrom Afb, Sand Coulee, Tracy, and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4798 11083 4774 11074 4737 11080 4739 11151
      4780 11153
TIME...MOT...LOC 2149Z 256DEG 27KT 4774 11143 4763 11139 4755 11144 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Glinskas
2 follow-up statements
685 
WWUS55 KTFX 152209
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
409 PM MDT Sun Jun 15 2025

MTC099-152219-
/O.CAN.KTFX.SV.W.0049.000000T0000Z-250615T2230Z/
Teton MT-
409 PM MDT Sun Jun 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TETON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
central and north central Montana.

&&

LAT...LON 4798 11083 4774 11074 4737 11080 4738 11122
      4783 11141
TIME...MOT...LOC 2209Z 256DEG 27KT 4777 11124 4766 11120 4758 11125 

$$

MTC013-015-152230-
/O.CON.KTFX.SV.W.0049.000000T0000Z-250615T2230Z/
Chouteau MT-Cascade MT-
409 PM MDT Sun Jun 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN CHOUTEAU AND NORTHEASTERN CASCADE COUNTIES...

At 409 PM MDT, severe thunderstorms were located along a line
extending from 17 miles south of The Knees to 12 miles northeast of
Great Falls to near Black Eagle, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Great Falls, Belt, Black Eagle, Highwood, Carter, Floweree, Portage,
Malmstrom Afb, Sand Coulee, Tracy, and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4798 11083 4774 11074 4737 11080 4738 11122
      4783 11141
TIME...MOT...LOC 2209Z 256DEG 27KT 4777 11124 4766 11120 4758 11125 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Glinskas
735 
WWUS55 KTFX 152214
SVSTFX

Severe Weather Statement
National Weather Service Great Falls MT
414 PM MDT Sun Jun 15 2025

MTC013-015-152230-
/O.CON.KTFX.SV.W.0049.000000T0000Z-250615T2230Z/
Chouteau MT-Cascade MT-
414 PM MDT Sun Jun 15 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN CHOUTEAU AND NORTHEASTERN CASCADE COUNTIES...

At 413 PM MDT, severe thunderstorms were located along a line
extending from 17 miles south of The Knees to 12 miles northeast of
Great Falls to near Black Eagle, moving east at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Highwood, Carter, Floweree, Portage, and Malmstrom Afb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4747 11078 4745 11115 4762 11119 4784 11138
      4798 11083 4774 11074
TIME...MOT...LOC 2213Z 256DEG 27KT 4777 11121 4766 11117 4758 11122 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Glinskas

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:42 PM MDT, 7 minutes earlier. Its key messages:

  • Scattered showers and thunderstorms, mainly in the afternoon and evening, through Tuesday.
  • A few thunderstorms look to be on the strong side through the afternoon and evening today, capable of large hail and strong wind gusts.
  • After a brief break from precipitation chances Wednesday, additional rounds of precipitation return Thursday into the weekend, with this weekend on the cooler side.
Area forecast discussion, Jun 15, 3:42 PM MDT, 7 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
342 PM MDT Sun Jun 15 2025

.KEY MESSAGES...

 - Scattered showers and thunderstorms, mainly in the afternoon
   and evening, through Tuesday.

 - A few thunderstorms look to be on the strong side through the afternoon
   and evening today, capable of large hail and strong wind
   gusts.

 - After a brief break from precipitation chances Wednesday,
   additional rounds of precipitation return Thursday into the
   weekend, with this weekend on the cooler side.

&&

.DISCUSSION...

 - Meteorological Overview:

The remainder of this afternoon and evening:

Shortwave troughing within a southwesterly flow aloft is interacting
with ample surface moisture this afternoon to produce scattered
showers and thunderstorms. Per the TFX 18Z sounding, ample
instability is already in place (Sfc based cape in excess of 1,500
j/kg), with effective shear in excess of 40kts. The relatively
straight nature of the hodograph suggests hail is the greatest
threat from organized thunderstorms (supercells), at least
initially, with observed significant hail parameter in excess of 1
suggesting significant hail 2+" in diameter is not out of the
question.

The area most favored for the development of these stronger
thunderstorms looks to be across eastern portions of Central Montana
(Judith Basin and Fergus counties) and vicinity. Strong wind gusts
will also be a concern, though hail is the main threat. Given the
slower nature of thunderstorms today, and the tendency for some
storms to at least briefly anchor to terrain, heavy rainfall will
also be a concern with modest PWATs in place.

This activity moves eastward this evening, largely exiting by 9 PM
or so. There does look to be some lingering support and instability
for elevated showers and perhaps a thunderstorm or two tonight,
mostly between I-90 and US-12.

Monday and Tuesday:

Another wave within southwesterly flow aloft moves across the region
Monday afternoon and evening. Although there looks to be at least
low-end instability over the vast majority of the region, the area
with the greatest shear and instability combination looks to be
across Southwest Montana, east of I-15. This area is highlighted by
a marginal risk from the Storm Prediction Center for severe
thunderstorms. Both gusty winds and hail will be the concern with
the thunderstorms that form.

Instability remains heading into Tuesday, though shear diminishes
as weak shortwave ridging develops within a more zonal flow aloft.
Showers and thunderstorms still develop, though look to be less
organized in nature given the weaker shear.

Wednesday and beyond:

A brief period of low-amplitude ridging develops Wednesday, yielding
a brief period of dry weather. Daytime mixing Wednesday should yield
marginally breezy conditions over the plains.

Large scale troughing moves in over the Pacific Northwest Thursday
and into the weekend. Initially this brings about another
opportunity for showers and thunderstorms Thursday and Friday
afternoon and evening. As the system progresses inland and the
core moves over the Northern Rockies, temperatures trend cooler,
with opportunities for precipitation increasing. Uncertainty is
large at this point, but temperatures look at least briefly cool
enough to support light high mountain snow. -AM

 - Forecast Confidence & Scenarios:

Cooler and unsettled weather next weeekend...

Ensembles strongly favor a deep trough moving into the Pacific
Northwest and bringing a return to southwesterly flow aloft to
Northern Rockies by Friday for increased shower and thunderstorm
activity. This will be followed by the trough progressing eastward
in some fashion and bringing cooler and unsettled weather next
weekend. There are some disagreements with the evolution of the
system as it moves through, but there's a general expectation for
near to below average temperatures, breezy conditions, and daily
rounds of precipitation. - RCG

&&

.AVIATION...
15/18Z TAF Period

VFR conditions will prevail across all terminals during this TAF
period outside of during any thunderstorms. The primary aviation
concern for this TAF Period is strong to severe thunderstorms at
all terminals except for the KCTB and KWYS terminals between
15/20Z and 16/04Z. The greatest risk for a severe thunderstorm
capable of producing large (1 inch in diameter) to very large hail
(2+ inches in diameter) and wind gusts in excess of 58 mph is at
the KLWT terminal between 15/22Z and 16/04Z. All thunderstorms
will produce heavy downpours, frequent lightning, small hail, and
gusty, erratic winds. There will be brief periods of mountain
obscuration during any thunderstorm. -IG

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  51  76  51  80 /  20  30  30  20
CTB  44  76  47  78 /   0  20  20  20
HLN  55  75  52  81 /  20  60  40  20
BZN  49  79  47  76 /  40  60  50  40
WYS  38  74  37  69 /  10  30  30  40
DLN  46  78  45  73 /  20  50  40  20
HVR  50  81  51  83 /  40  20  20  30
LWT  49  71  47  72 /  80  50  50  50

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Jun 15, 2:48 PM MDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Great Falls MT
248 PM MDT Sun Jun 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Hail             Benchland               47.08N 110.02W
06/15/2025  M1.00 Inch       Judith Basin       MT   Public

            Public report of quarter sized hail around
            Benchland.

&&

AM
Local storm report, Jun 15, 2:49 PM MDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Great Falls MT
249 PM MDT Sun Jun 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     Hail             Benchland               47.08N 110.02W
06/15/2025  E1.75 Inch       Judith Basin       MT   Public

            Public caller updated with golf ball sized
            hail a few minutes after initial call.

&&

AM
Special weather statement, Jun 15, 3:16 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Great Falls MT
316 PM MDT Sun Jun 15 2025

MTZ309-310-312-152145-
Eastern Pondera and Eastern Teton MT-
Western and Central Chouteau County MT-
Cascade County below 5000ft MT-
316 PM MDT Sun Jun 15 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN TETON...WEST CENTRAL
CHOUTEAU AND NORTHWESTERN CASCADE COUNTIES THROUGH 345 PM MDT...

At 316 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Power to near Fort Shaw. Movement was east
at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Great Falls, Fort  Shaw, Fort Shaw, Power, Black Eagle, Vaughn,
Simms, Sun River, and First Peoples Buffalo Jump State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4792 11120 4750 11129 4744 11199 4779 11189
TIME...MOT...LOC 2116Z 250DEG 29KT 4769 11178 4754 11185

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Glinskas
Local storm report, Jun 15, 3:28 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
328 PM MDT Sun Jun 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     Hail             4 NW Sun River          47.57N 111.77W
06/15/2025  E1.00 Inch       Cascade            MT   Public

            Quarter size hail reported by member of the
            public.

&&

JAF
Local storm report, Jun 15, 3:41 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
341 PM MDT Sun Jun 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     Hail             Benchland               47.08N 110.02W
06/15/2025  M1.25 Inch       Judith Basin       MT   Trained Spotter

            Trained spotter reports hail of quarter size
            to half dollar size along US-87 between
            Moccasin and Windham. Damage to automobiles
            reported as well.

&&

JAF
Local storm report, Jun 15, 3:43 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
343 PM MDT Sun Jun 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     Hail             1 NW Black Eagle        47.54N 111.30W
06/15/2025  M1.00 Inch       Cascade            MT   Trained Spotter

            Quarter size hail reported. Damage to
            vehicles and RV reported as well.

&&

JAF

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:19 PM MDTSpecial Weather StatementTFXJudith Basin26 min
Jun 14, 6:26 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin49 min
Jun 14, 6:43 PM MDTSevere Thunderstorm WarningTFXFergus47 min
Jun 14, 6:49 PM MDTSevere Thunderstorm WarningTFXFergus43 min
Jun 14, 7:07 PM MDTSevere Thunderstorm Warning Considerable damage threatTFXFergus, Judith Basin53 min
Jun 14, 7:39 PM MDTSevere Thunderstorm WarningTFXFergus50 min
Jun 14, 7:56 PM MDTSevere Thunderstorm Warning Considerable damage threatTFXBlaine, Fergus64 min
Jun 14, 8:20 PM MDTSpecial Weather StatementTFXMeagher40 min
Jun 14, 8:23 PM MDTSpecial Weather StatementTFXJudith Basin37 min
Jun 14, 8:27 PM MDTSpecial Weather StatementTFX48 min
Jun 14, 8:57 PM MDTSpecial Weather StatementTFXBlaine48 min
Jun 14, 9:02 PM MDTSpecial Weather StatementTFX43 min
Jun 14, 9:03 PM MDTSpecial Weather StatementTFXFergus27 min
Jun 14, 9:29 PM MDTSpecial Weather StatementTFXMeagher46 min
Jun 14, 9:33 PM MDTSpecial Weather StatementTFXFergus27 min
Jun 14, 9:49 PM MDTSpecial Weather StatementTFXBlaine26 min
Jun 14, 10:28 PM MDTSpecial Weather StatementTFXWheatland32 min
Jun 14, 11:09 PM MDTSpecial Weather StatementTFXFergus51 min
Jun 14, 11:21 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin39 min
Jun 14, 11:39 PM MDTSevere Thunderstorm WarningTFXJudith Basin36 min
Jun 14, 11:56 PM MDTSpecial Weather StatementTFXFergus49 min
Jun 15, 12:09 AM MDTSpecial Weather StatementTFXFergus51 min
Jun 15, 12:56 AM MDTSpecial Weather StatementTFXJudith Basin34 min
Jun 15, 1:02 AM MDTSpecial Weather StatementTFXFergus43 min
Jun 15, 1:17 AM MDTSevere Thunderstorm WarningTFXFergus42 min
Jun 15, 1:36 AM MDTSpecial Weather StatementTFXJudith Basin39 min
Jun 15, 1:48 AM MDTSpecial Weather StatementTFXChouteau42 min
Jun 15, 2:13 AM MDTSpecial Weather StatementTFXJudith Basin47 min
Jun 15, 4:33 AM MDTSpecial Weather StatementTFXFergus42 min
Jun 15, 4:53 AM MDTSpecial Weather StatementTFX37 min
Jun 15, 5:10 AM MDTSpecial Weather StatementTFXPetroleum35 min
Jun 15, 11:49 AM MDTSpecial Weather StatementTFXBlaine56 min
Jun 15, 12:38 PM MDTSpecial Weather StatementTFXJudith Basin37 min
Jun 15, 1:16 PM MDTSpecial Weather StatementTFXFergus29 min
Jun 15, 1:34 PM MDTSpecial Weather StatementTFXFergus26 min
Jun 15, 1:46 PM MDTSpecial Weather StatementTFXJudith Basin29 min
Jun 15, 1:53 PM MDTSevere Thunderstorm WarningTFXJudith Basin25 min
Jun 15, 2:12 PM MDTSevere Thunderstorm Warning Considerable damage threatTFXFergus, Judith Basin33 min
Jun 15, 2:23 PM MDTSevere Thunderstorm WarningTFXFergus26 min
Jun 15, 2:33 PM MDTSevere Thunderstorm WarningTFXChouteau27 min
Jun 15, 3:05 PM MDTSevere Thunderstorm WarningTFXFergus25 min
Jun 15, 3:16 PM MDTSpecial Weather StatementTFXCascade29 min
Jun 15, 3:23 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Teton52 min
Jun 15, 3:23 PM MDTSevere Thunderstorm WarningTFXJudith Basin37 min
Jun 15, 3:51 PM MDTSpecial Weather StatementTFXChouteau24 min
Jun 15, 3:56 PM MDTSevere Thunderstorm WarningTFXChouteau64 min
Jun 15, 4:22 PM MDTSevere Thunderstorm Warning Considerable damage threatTFXCascade, Chouteau38 min
Jun 15, 4:25 PM MDTSevere Thunderstorm WarningTFXFergus21 min
Jun 15, 4:29 PM MDTTornado WarningTFXChouteau31 min
Jun 15, 4:48 PM MDTSevere Thunderstorm WarningTFXCascade, Judith Basin, Meagher27 min
Jun 15, 4:50 PM MDTSevere Thunderstorm WarningTFXBlaine, Chouteau55 min
Jun 15, 4:57 PM MDTSevere Thunderstorm Warning Considerable damage threatTFXBlaine, Chouteau, Fergus33 min
Jun 15, 5:07 PM MDTSevere Thunderstorm WarningTFXJudith Basin, Meagher23 min
Jun 15, 5:15 PM MDTSevere Thunderstorm WarningTFXFergus35 min
Jun 15, 5:21 PM MDTSpecial Weather StatementTFXBlaine39 min
Jun 15, 5:29 PM MDTSevere Thunderstorm WarningTFXChouteau, Fergus, Judith Basin40 min
Jun 15, 5:41 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin64 min
Jun 15, 5:42 PM MDTSpecial Weather StatementTFXBlaine63 min
Jun 15, 5:44 PM MDTSpecial Weather StatementTFXMeagher46 min

Nearby

Severe Thunderstorm Warnings in Montana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.